 @article{migliari_sugaya_mimura_cucé_1998, title={Periodontal aspects of the juvenile form of paracoccidioidomycosis}, volume={40}, ISSN={0036-4665}, url={https://doi.org/10.1590/S0036-46651998000100004}, DOI={10.1590/S0036-46651998000100004}, number={1}, journal={Revista do Instituto de Medicina Tropical de São Paulo}, publisher={Instituto de Medicina Tropical de São Paulo}, author={MIGLIARI, Dante A. and SUGAYA, Norberto N. and MIMURA, Maria A. and CUCÉ, Luiz Carlos}, year={1998}, month={Jan}, pages={15–18} }